MathSciNet Relay Station
MathSciNet bibliographic data
MR617942 41A65 (46E35)
Stesin, M. I. Aleksandrov diameters of finite-dimensional sets and of classes of smooth functions. (Russian) Dokl. Akad. Nauk SSSR 220 (1975), 1278–1281.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement